Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Nonuniqueness of coefficient rings in a polynomial ring


Author: M. Hochster
Journal: Proc. Amer. Math. Soc. 34 (1972), 81-82
MSC: Primary 13B25
MathSciNet review: 0294325
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An example is given of commutative rings B, C with 1 such that $ B\ncong C$ but $ B[t] \cong C[t]$, where t is an indeterminate.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13B25

Retrieve articles in all journals with MSC: 13B25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1972-0294325-3
PII: S 0002-9939(1972)0294325-3
Article copyright: © Copyright 1972 American Mathematical Society